# SDR DHL2000801146

- Difficulty date: May 30, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Damaged
- Location: Emergency Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED 4 EMERGENCY EXIT DOOR INTERNAL LINING COVER WITH ALUMINUM COVERS.  REMOVED AND INSTALLED NEW ALUMINUM COVERS.
